# SDR CA160202001

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,720 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800411
- Condition: Cracked
- Location: Mlg
- Part time: 3,228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG END CAP INSPECTION CARRIED OUT INDICATION OF CRACK FOUND BY NDI.  LEFT MLG ACTUATOR REPLACED.
